# SDR AALA2020024219003

- Difficulty date: February 2, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR SHEAR WEB AT BS 987 ABD RBL 33. REPAIRED SHEAR WEB PER EA 303101
